# SDR WRLA2008103

- Difficulty date: November 12, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK + 4C CHECK, EGAT MECHANIC FOUND LWR RUDDER BROKEN ON THE LWR EDGE.   REPAIRED SKIN DAMAGE AREA IAW ENGINEERING INSTRUCTION W2008A55B-1172 REV 01.
